MathSciNet Relay Station
MathSciNet bibliographic data
MR964060 (89g:54088) 54H15
Shortt, R. M.; van Mill, Jan Automorphism groups for measurable spaces. Topology Appl. 30 (1988), no. 1, 27–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement